Ask an expert
Question

07 Sep 2007

Bipolar - after a month...
been on lithium and Alzam for a month now, getting on more mens after 6 weeks - 2 more to go.
Can't explain to anyone what a difference it has made to my life!
- no more angst, I can get on during the day
- no more depressed stages, can't remember the last time - and it used to be daily!
- no more extreme high that make me dizzy and exhausted! (although that was my favourite part!)

I am so calm and collected and have hope for the future. Do get a little nauseous, but will take that anytime instead of what my so-called-life was like!
Answer 370 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Thanks for the report, Ms W. Mood stabilizers, like Lithium and others, can indeed make a major difference to one's life. I hope they check your blood lithium levels at times, because it's one of the few medications where one can usefully measure blood levels, and we know that below a specific level its unlikely to be helpful, and above a certain level, it's likely to cause side-effects without any additional benefits, so it's nice to be able to control it well.
Enjoy this more stable life --- you deserve it !
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote